Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Prince Gorgeousman

Few questions about Retin-A Micro.

I have been using it for 3 weeks now and the purging, GOD HELP ME.... I actually felt suicidal for awhile, until I visited the Retin-A Micro website and read that means it's going to GET BETTER.. and that it's working. I just never expected it to get this bad.

1. My skin has flattened out.. there are no actual bumps anymore, just tons of red, flat bumps that weren't there before. Is this a normal process? Will these red marks fade quickly?

2. If I wanted to get a mystic tan, would the tan slowly fade away from my face since using Retin-A Micro exfoliates your skin 5 times faster? I really don't want to be this ugly pink color once my skin is clear.

Okay, that is all.

Thanks muchly for those who reply. I love you all, and wish the best of luck!

Share this post


Link to post
Share on other sites

hey there!

i think i can discuss/answer? #1. i have been using tretinoin 0.1% cream, which is sort of a branch of retin-a. i'm into 9 weeks, and my skin was the same as yours 14 days ago - flat, totally flat, but you can see all the red spots/marks underneath? or on the surface. even so, the "bumps" were completely smooth and you couldn't -feel- them, just see them. i thought this was very strange!

i've had them for about 2 weeks now, and right now they are starting to become bumps; maybe this is the initial breakout and all of them are now coming out. however, i use the cream for my BACK, not my face, so that might be why mine has taken so much longer than yours (9 weeks vs. 3 weeks).

i'm not sure about #2 though, since i've never tanned with anything other than tanning lotion :P tanning booths = cancer coffins! haha.

Share this post


Link to post
Share on other sites

hey there!

i think i can discuss/answer? #1. i have been using tretinoin 0.1% cream, which is sort of a branch of retin-a. i'm into 9 weeks, and my skin was the same as yours 14 days ago - flat, totally flat, but you can see all the red spots/marks underneath? or on the surface. even so, the "bumps" were completely smooth and you couldn't -feel- them, just see them. i thought this was very strange!

i've had them for about 2 weeks now, and right now they are starting to become bumps; maybe this is the initial breakout and all of them are now coming out. however, i use the cream for my BACK, not my face, so that might be why mine has taken so much longer than yours (9 weeks vs. 3 weeks).

i'm not sure about #2 though, since i've never tanned with anything other than tanning lotion :P tanning booths = cancer coffins! haha.

Yes, I never look in the mirror, so when I touched my face and felt how smooth it was, I was really optimistic... but then I looked in the mirror and it's the worst it has ever been in my life. So.. needless to say I got really upset.

And Mystic Tan is not a tanning booth, it's an instant spray on tan. :P

Share this post


Link to post
Share on other sites

mystic tan is disgusting anyways, no matter what you may think you look like or how well its rubbed in, it makes you look orange and discolored. also is shit for facial skin and i wouldnt dare even get it on my face to begin with. especially while on medication.

Share this post


Link to post
Share on other sites

mystic tan is disgusting anyways, no matter what you may think you look like or how well its rubbed in, it makes you look orange and discolored. also is shit for facial skin and i wouldnt dare even get it on my face to begin with. especially while on medication.

Not to get off topic of Retin A...

With medication, yes. But also make sure you're using actual, authentic Mystic Tan... or else you can be garaunteed good color. When I used authentic Mystic Tan, the color was phenomenal

Share this post


Link to post
Share on other sites

mystic tan is disgusting anyways, no matter what you may think you look like or how well its rubbed in, it makes you look orange and discolored. also is shit for facial skin and i wouldnt dare even get it on my face to begin with. especially while on medication.

Not to get off topic of Retin A...

With medication, yes. But also make sure you're using actual, authentic Mystic Tan... or else you can be garaunteed good color. When I used authentic Mystic Tan, the color was phenomenal

Well either way, once my face gets clear, I am going to get a Mystic Tan. My life isn't going to be ruled by my problems with acne and such.. that's ridiculous.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×